General Chat, Products & Comps <
26/01/2016 at 05:43
Hello, I'm not sure if I chose the right chat area, but here goes my story and question. After having a c-section back in 2011, I had the Mirena put it. I had it in for about a year and had it taken out because of my libido. They said the hormones might of made it low. So then I was birth control free for about 9 months. I then tried the Nuva Ring, which had the same exact problem as the Mirena. So I stopped using it and the doctor introduced me to the hormone free Paragaurd. I had that put in and my libido slightly went up. Which leads me to September 2015. I started my period jus like any other month. (I'm on a 28 day cycle and usually period lasted 5 days. Slightly medium amount of bleeding to a tapered off spotting on the 4th and 5th day) Well this time I was bleeding until November. It wasn't bright red the whole time, more like a mix. Reddish and dark brown. In Novemeber my husband got a vasectomy (November 14th), and I decided to take my Paragaurd out on November 16th. We were told to wait 2 weeks to have protected sex. We had unprotected sex a day before two weeks. So December passes and no period. January rolls around and I get sick. I go to the doctors and they gave me a Pregnancy test which came to be negative. Now my question is. Has any one else had a weird period like that while they had Paragaurd? and if so how long did it take to get your period after the removal?
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.